Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Adam96

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Adam96

  • Rank
    New Member

Recent Profile Visitors

424 profile views
  1. Hi im wondering if anyone can help me, I finished my isotretinoin course around 3 months ago and I'm still stuck with red marks from past breakouts, I still get one or two actives every so often but nothing to what it once was. im need some advice on what to do for the pie/pih I'm currently dealing with, I have been using some zinc and niacinamide serum along with some vitamin c but it's not really doing much. I'll attach some photos if I can, they look quite red as I've just showered
  2. Thanks for your reply, was just abit weird how I had a few side effects in the first month and now I've upped my dose in barley getting any just hope it works for me
  3. Hi I am currently on isotretinoin, my first month I was taking 40mg per day and I was getting a lot of dry skin and cracked lips some joint pain, now the second month im taking 60mg per day but I'm not getting any side effects apart from a tiny amount of dryness on my face with cracked lips, im wondering if it's still doing it's job or haze my body got used to it ?
  4. Thanks for your reply mate, have you started seeing a difference in your acne ? What's your dosage? Also so have you changed your diet like no sweets, chocolate and stuff or just eat whatever ? ill keep up my zinc and d3, I'll phone my doctor tomorrow to see if I can use the other supplements. I was very wary but having suffered for the best part of 5-6 years and it affecting my future career I was willing to give it a go as my dermatologist recommended as nothing else had worked for me.
  5. Hi guys just started my 3 month isotretinoin prescription ( 2nd day ) I'm just woundering if I can still take some vitamins apart from vit a. Like zinc, vit d3 and I just started hydrochloride with pepsin as I though I had low stomach acid, serrapeptase ive just received today so im it sure if I can take this and also milk thistle what I stopped taking when starting this course of medication, I'm not sure what I can take whilst using isotretinoin. also for those that have used isotretinoin wh
  6. Thanks for your responses guys, I'll look into them both and hopefully be able to try one or both of them
  7. Anyone have any tips from personal experience or in general?
  8. Hi guys I've pretty much cleared my active acne just 3 or 4 pimples that came up yesterday after using shea butter but I'm curious as to wether anyone could help me with getting rid of the red marks left behind after years of acne problems, I'll attach a photo so you can see what it's like. I have a dermatologist appointment next month so hopefully they can help as well. Thanks in advance ih oh and I don't have fortunes to spend so dans regime is a no go for me as I have to ship it to the u
  9. Thanks for your reply I've just started using some tee tree soap and aloe Vera gel after my shower seems to be helping
  10. I wouldn't say I have oily skin well not that I've noticed but could be possible and I would say it's more dry than oily thanks btw
  11. I'm not too sure what skin type I have I tried uploading pictures but wouldn't allow me to I'll try again and I'd say it's severe but my doctor said it was moderate at best. One side up with no new pimples it's the one pictured that's very red, I think that was from using the shea butter.
  12. Looking for someone to help and point me in the right direction, before I start I have an appointment booked for a dermatologist but it's 2 months away so I'd like to try and do what I can now to help clear it up.im currently taking lymecycline that I got prescribed, I have stopped eating crap foods like sweets and sugary stuffand cut out diary I'm just drinking water and green tea with fresh lemon, started running and other exercises i have just recently started using Aztec healing clay then sh
  13. Hi all just looking for some guidance, I've just started using Aztec healing clay and Shia butter, I'm wondering as I use the clay then shower then apply the Shia butter, would I be able to apply the Shia butter after using zineryt topical as I have been prescribed this of my doctor along with lymecycline
  14. So I'm okay taking the supplements with the lymecycline? Thanks btw
×